Come join others currently navigating treatment in our weekly Zoom Meetup! Register here: Tuesdays, 1pm ET.
Fill Out Your Profile to share more about you. Learn more...

Just started TC chemo, 1 of 4 for Invasive TNBC Stage 1 grade 3

axle1
axle1 Member Posts: 2

Monday was my first treatment, felt good for a few days then on Thursday it me. Nausea, flu like symptons and then diarrhea. Starting to feel better toda6, but have little or no energy. I go Monday for f/u with my Oncologist hopefully she has some tips to relieve side effects. I find it hard to stay hydrated though. Any suggestions

Comments

  • kaynotrealname
    kaynotrealname Member Posts: 346

    Buy some flavoring for water. I used lemonade and then drink, drink, drink. You got to flush it out like it's your job. Eat plenty of protein and sleep if you want to. It's okay to trust your body with telling you what it needs. Also, make sure you have plenty of nausea medication and take it as prescribed. Take all your side effect medication as prescribed. You should have a steroid you start the day before, nausea medication the day of and a few days after, and probably a shot to increase your blood counts 24 hours after chemo.

  • mandy23
    mandy23 Member Posts: 92

    Hi axle1-

    Welcome to the boards! Glad you are here.

    You might want to join in or lurk on a few other threads as you go through your chemo journey. One is "Starting Chemo May/June 2023" and the other is "Anyone on just Taxotere and Cytoxan?" both in the Chemotherapy forum. It is so helpful to 'chat' with others while you go through it. I just finished 4 rounds of TC in April and though it wasn't pleasant, I did get through it and you will too!

    Keep drinking fluids as much as you can. Know that the 6-10 days after the infusion are the worst and then if you are on a 3 week regimen, you will have a week or so where you start to feel more 'normal' before your next infusion.

    Best of luck to you and hang in there!